Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Raised heart beat and passing out while trying to do an activity. Need to be worried?

hi sometimes my heart start to biting very fast and i will lose my control .my eyes goes black and i have to sit down or lay down to fill better .this situation will happen when i try to be achtive or when i want to stand up quickly or doing an action quickly. for example when i want to play with my child and encourage him to be active my situation will be happen. i don t know what s wrong.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user,
I think you require a cardiologists intervention, as you are having intermittent attacks of tachycardia coupled with arrhythmia. You may require some anti arrhythmic drugs to keep your heart rate normal and also to avoid further attacks.
Till that time you are advised not to use bath tub etc for bathing and also advised not to drive vehicles, to prevent mishaps.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor